Get your Health question answered in 3 easy steps

132 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Blood Pressure of 141 over 70, should I be worried ?

I am 25 years old male, play lot s of sports, quit smoking 15 days ago, drinks 3-4 times a week ( in moderation) eats somewhat healthy, no drugs but occasional marijuana. Long horrible heart problems on one side of the family. Grandmother, grandfather dead heart attacks, one aunt near brain dead heart attack, uncle dead at 35 of heart attack and another aunt quadruple bypass surgery just in time. I live a relatively healthy lifestyle! Should I be concerned??
Wed, 16 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
Treatment/Therapy
Medical Procedures ,  
  User's Response
Yes, that's too high for someone of your age, was it a resting BP? chart it for a while, see if it's that high all of the time, and make an appointment for a physical. Talk to your doctor about it, you have a family history, and it could be that you are catching it early, before a real medical crises happens. Meds can control your BP, and you can still be active.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have a BP of 88 over 55. I eat principally a diet consisting of raw food and no dairy adn a littel orgaci meat. i am over weight though and trying ot lose weight. i am thinking i am not drinking enough perhaps as my normal BP is 100 over around 65 tp 70. i have no ill effects form this low bp. should i be worried ?

doctor1 MD

I have high blood pressure and take medication however today my blood pressure is 116 over 53 should I be worried?

doctor1 MD

hello i am on micardis plus for mid range blood pressure and i was also put on mobic for arthritis i took my pressure earlier because the chemist told me to monitor it as mobic tends to raise it,the first reading was 158 over 89 then i waited 3 mins and took it again and it was 138 over 79 should i worry? my name is jenny

Recent questions on Smoking cessation

doctor1 MD

I am a 6 foot, 165 pound, 26 year old male. I have been a smoker for 8 years. 8 days ago I started using the nicotine patch and since then I have had trouble sustaining an erection. I stopped using the nicotine patch yesterday and decided to quit cold turkey but I am still having trouble sustaining a erection during sex. I never had trouble with this when I was a smoker.

doctor1 MD

I am on the last step of nicotine patches to quite smoking, and the last 5 days I have been experience a dull-moderate ache in my back (kidney area). I have increased my water intake the past 3 days thinking I was maybe dehydrated, but the ache has only gotten worse. Could this pain be due to the nicotine patches?

doctor1 MD

Problem: Erectile Dysfunction. I am 46-years old and on my 12th week of a smoking cessation program. I took Chantix the first two weeks and have been using Nicorette Lozenges on an as needed basis since. My wife also started the program with me, and both of us had been smokers for approximately 30-years. During the first four weeks, sex was no problem, and hadn't been a problem prior to quitting the cigarettes. Starting around the fifth week and up till now I can no longer maintain an erection during intercourse. The good news is that I still wake up with a pretty good erection sometimes but morning usually isn't the greatest time to wake the wife up for a romp in the hay. Everything I've read about ED and smoking runs contrary to what I am experiencing now. Could it be the Nicorrette? Why am I going through this and what can I do about it? Is it normal for someone to experience ED after they have quit smoking and how long does it last?

doctor1 MD

I am a 57 year old female who has been experiencing extreme episodes of sweating lasting sometimes for a couple of hours. Hair dripping. Feel tired most of the time. Dr. just took me off Zoloft thinking that may be causing the extreme sweating. I had been on 100mg of Zoloft for about 13 years. I also take Wellbutrin XL 300. My A1C was 6.1. Doctor doesn't seemed concerned with A1C. I just don't know what can be causing such extreme sweating. Any ideas? Thanks, Marilyn

doctor1 MD

I am bit addicted to smoking and want to get rid of the habit of smoking once for all , I have tried to many times to quit , but unable to do so , either I have quit smoking for a month and then started again due to the withdrawal symptoms and...

doctor1 MD

whats the best way to manage my COPD?

doctor1 MD

I have been smoking marijuana in a cigar leaf for 7-8 years on and off. I always did plenty of cardio on too of this. Recently i have not done any cardio at all in over a year and a half. I started smoking 4 cogar filled marijuana blunts a day for...